MAUDE Adverse Event Report: JERON ELEC TRONICS, INC JERON ELECTRONICS, INC PROVIDER 790; NURSE CALL SYSTEM

JERON ELEC TRONICS, INC JERON ELECTRONICS, INC PROVIDER 790; NURSE CALL SYSTEM
Model Number 7923
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On dec.4, 2025, medwatch form was forwarded from fda to the company.Medwatch form was submitted anonymously and reported a code blue notification when the patient did not activate the call button.
 
Additional Manufacturer Narrative
This mdr is in response to the medwatch received dec.4, 2025 indicating a malfunction which does not meet the definition of mdr reportable event per 803.3 (o) (2) (ii).Malfunction that is a reportable event means the device has malfunctioned and that the device would be likely to cause or contribute to a death or serious injury should the malbunction recur.There is no situation where this event could cause death or serious injury.

Brand Name
JERON ELECTRONICS, INC PROVIDER 790
Common Device Name
NURSE CALL SYSTEM
Manufacturer (Section D)
JERON ELEC TRONICS, INC
7501 n. natchez ave.
niles IL 60714
Manufacturer (Section G)
JERON ELECTRONICS, INC
7501 n. natchez ave
niles IL 60714
Manufacturer Contact
7501 n. natchez ave,
niles, IL 60714
8006211903
MDR Report Key23933874
Report Number3014653127-2025-00001
Device Sequence Number13164597
Product Code ILQ
UDI-Device Identifier00860002736020
UDI-Public(01)00860002736020
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale